# SDR AWXA0002260

- Difficulty date: September 13, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 38,431 hours, 17,853 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - FLT 751 - AFTER TAKEOFF THE FLIGHT DECK CREW SMELLED AN ELECTRICAL ODOR IN THE COCKPIT AND RETURNED TO PHX MAKING AN UNEVENTFUL LANDING.  EMERGENCY EQUIPMENT HAD BEEN CALLED OUT.  BY THE TIME THE AIRCRAFT LANDED THE ODOR HAD DISSIPATED.  PRIOR TO THIS FLIGHT SEVERAL MAJOR ASSEMBLIES HAD BEEN REPLACED AS PART OF ROUTINE MAINTENANCE, THESE INCLUDE THE NR 1 ENGINE AND THE LT AIR CONDITIONING SYSTEM AIR CYCLE MACHINE.  DURING THE EVENT NO WARNING INDICATIONS WERE DISPLAYED IN THE COCKPIT.  MAINTENANCE RAN BOTH ENGINES AT HIGH POWER SETTINGS, OPERATED ALL SYSTEMS TURNING THEM ON AND OFF SEVERAL TIMES WITH NO DISCREPANCIES NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
